# SDR UIEA2020100902204

- Difficulty date: October 9, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,125 hours, 21,459 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002981
- Part serial: P2722
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOPERABLE.  TRANSFERRED TO MDDR 135790, IAW MEL 49-11-01A, CAT C, EXP 19OCT20 DISP INITIALS ZH 1547Z.  REMOVED AND REPLACED APU, IAW AMM 49-11-01.  OPERATIONS TEST AND LEAK CHECK GOOD.  DMI 135790 CLEARED.  PLACARDS REMOVED.   TI-1145Z AA.
